MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 12; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 12; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L93712
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: damage to plastic packaging on product, outer packaging without damage (does not have picture), no impact on patient, not shipped to any hospital/customer from distributor's warehouse.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device revealed that the plastic film is torn on the front, by the tear shape at the bottom left side, it appears that the film was in contact with another sharp object.A manufacturing record evaluation was performed for the finished device product code: 3l93712 lot number: 5826417, and no non-conformances or manufacturing irregularities were identified.Evidence indicates that the device had been properly sealed and packaged at the manufacturer.Consequently, there is no indication of any manufacturing error that could have contributed to the reported issue.Once the product leaves j&j medtech orthopaedics control, it is unknown what environment conditions or human intervention or manipulation the packaged products are exposed to during that time.Therefore the suspected cause is traced to transport/storage outside of j&j medtech orthopaedics control.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the corail2 lat coxa vara size 12 would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to transport/storage, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product code: 3l93712 lot number: 5826417, and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product code: 3l93712 lot number: 5826417, and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary damage to plastic packaging on product outer packaging without damage (does not have picture) no impact on patient not shipped to any hospital/customer from distributor's warehouse the product was not returned to j&j medtech orthopaedics, however photos were provided for review.See attachment img_1233.Jpg, img_1232.Jpg the photo investigation revealed that the plastic film is torn on the front, by the tear shape at the bottom left side, it appears that the film was in contact with another sharp object.A manufacturing record evaluation was performed for the finished device product code: 3l93712 lot number: 5826417, and no non-conformances or manufacturing irregularities were identified.Evidence indicates that the device had been properly sealed and packaged at the manufacturer.Consequently, there is no indication of any manufacturing error that could have contributed to the reported issue.Once the product leaves j&j medtech orthopaedics control, it is unknown what environment conditions or human intervention or manipulation the packaged products are exposed to during that time.Therefore the suspected cause is traced to transport/storage outside of j&j medtech orthopaedics control.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the corail2 lat coxa vara size 12 would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to transport/storage, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device product code: 3l93712 lot number: 5826417, and no non-conformances or manufacturing irregularities were identified.Device history review a manufacturing record evaluation was performed for the finished device product code: 3l93712 lot number: 5826417, and no non-conformances or manufacturing irregularities were identified.
 
Event or Problem Description
It was reported there was damage to plastic packaging on product.Outer packaging without damage.No impact on patient.
 
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.Additional narrative: the product was not returned to j&j medtech orthopaedics; however photos were provided for review.The photo investigation revealed that the plastic film is torn on the front, by the tear shape at the bottom left side, it appears that the film was in contact with another sharp object.A manufacturing record evaluation was performed for the finished device product code: 3l93712, lot number: 5826417, and no non-conformances or manufacturing irregularities were identified.Evidence indicates that the device had been properly sealed and packaged at the manufacturer.Consequently, there is no indication of any manufacturing error that could have contributed to the reported issue.Once the product leaves j&j medtech orthopaedics control, it is unknown what environment conditions or human intervention or manipulation the packaged products are exposed to during that time.Therefore, the suspected cause is traced to transport/storage outside of j&j medtech orthopaedics control.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the corail2 lat coxa vara size 12 would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to transport/storage, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history a manufacturing record evaluation was performed for the finished device product code: 3l93712, lot number: 5826417, and no non-conformances or manufacturing irregularities were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 LAT COXA VARA SIZE 12
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21472179
Report Number1818910-2025-03118
Device Sequence Number12967181
Product Code LZO
UDI-Device Identifier10603295168898
UDI-Public(01)10603295168898(17)291130(10)5826417
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3L93712
Device Lot Number5826417
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/06/2025
03/07/2025
03/10/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date03/07/2025
03/10/2025
03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 LAT COXA VARA SIZE 12.
Patient SexUnknown